Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I am experiencing stomach ache with watery shit.

Hi, I m recently experiencing a stomach ache, and my shit is watery. This has been happening for three days now. I m guessing this will stop eventually but I m just wondering if there s a way to make myself feel more comfortable while experiencing this. Also, is there a proper way of saying watery shit ?
Asked On : Sat, 3 Jul 2010
Answers:  2 Views:  2304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
YOU ARE HAVING WATERY DIARRHEA,MUST HAVE CONSUMED FOOD FROM OUTSIDE,IMPROPERLY COOKED,OR POLLUTED WATER,WILL COME DOWN IN DAY OR TWO,TAKE PLENTY OF FLUIDS WITH ORS PACKETS,IF IT RECURRS GET YOUR STOOL EXAMINATION DONE
Answered: Sun, 16 Oct 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
ITS CALLED DIARRHEA....NAD TRY TAKING SOME OVER THE COUNTER IMMODIUM...USUALLY HELPS. IF IT ISNT BETTER WITHIN A WK GO SEE A DR
Answered: Wed, 7 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor